# SDR AWXA0000028

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6573744
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN CABIN FS 500B STR 16L HAS CRACK 082-055.  CUT OUT DAMAGED AREA, FABRICATED STRINGER FROM BAC 1498-156 .032 R673958 QQA 250 /13.  FABRICATED SPLICE FROM BAC 1498-117 .045 QQA 250/13  R694958.  FABRICATED SHIMS FROM 2024-T3 .040 R700680 QQA 250/5 IAW B737 SRM 53-10-3 FIG 1, TREATED AND PRIMED PARTS IAW 737 SRM 51-10-2.  INSTALLED WET IAW SRM 51-30-2.
